umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Stochastic Lyapunov functions and rate of convergence in ergodic theorems for birth-death processes.
Umeå University, Faculty of Science and Technology, Mathematical statistics.
1996 (English)In: Theory Stoch. Process. 1996;2(18), 1996, Vol. 2, no 18, 225-233 p.Conference paper, Published paper (Refereed)
Place, publisher, year, edition, pages
1996. Vol. 2, no 18, 225-233 p.
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:umu:diva-58754OAI: oai:DiVA.org:umu-58754DiVA: diva2:550012
Conference
The First Ukrainian Scandinavian Conference on Stochastic Dynamical Systems: Theory and Applications.
Available from: 2012-09-06 Created: 2012-09-06 Last updated: 2014-09-19Bibliographically approved

Open Access in DiVA

No full text

Authority records BETA

Nilsson, Marie

Search in DiVA

By author/editor
Nilsson, Marie
By organisation
Mathematical statistics
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 75 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf